# SDR 2024FA0000665

- Difficulty date: August 2, 2024
- Submitted: August 28, 2024
- Operation: General aviation
- Aircraft: N705F
- Make and model: Cessna 172S
- Aircraft serial: 172S13073
- Aircraft time: 866 hours
- Engine: Lyc IO360L2A
- Engine time: 866 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12427
- Part serial: UNKNOWN
- Condition: Defective
- Location: Engine
- Part time: 866 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT PILOT EXPERIENCED POWER AND RPM LOSS WITH SUBSTANTIAL VIBRATION, EMERGENCY LANDING ACCOMPLISHED. FOUND #1 CYLINDER EXHAUST VALVE STUCK OPEN AND #3 CYLINDER EXHAUST VALVE STICKING. #1 CYLINDER EXHAUST PUSHROD FOUND BENT.
